# SDR P5CA300749

- Difficulty date: January 27, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE AFT CARGO DISTORTION ON FLOOR TRACK SUPPORT LBL-25 BETWEEN STA 1900 - 1920.  DAMAGE PORTION FLOOR TRACK REMOVED.  NEW PORTION FABRICATED H/F 7178-T65H EXTRU BAC 1580-1688 PER SRM 53-11-25, FIG 7.  ANGLE 7075-T6 THS 60-1350 PER SRM 51-40-02.  RIVETED PER SRM 51-30-02.
